# SDR AALA202301097603

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 60,937 hours, 25,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: R1 Door Slide
- Part time: 7,633 hours, 3,519 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 SERVICE DOOR SLIDE PACK GIRT ASSEMBLY WORN. REPLACED SLIDE PER JOB CARD 08L22125001.
